# SDR VNAA202412240032

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3170753
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182953 DISCREPANCY: PAX DOOR TOP FIXED STEP FOUND CORRODED. CORRECTIVE ACTION: LOCATED, DRILLED AND INSTALLED ALL STIFFENERS AND ATTACHED PARTS TO NEW SERVICEABLE PART #601R317075-3 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. SEE HN00182441 FOR INSTALLATION.         601R317075-3
